# SDR QXEA2018091700337

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 10,953 hours, 11,718 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4122029000
- Part serial: 128
- Condition: Leaking
- Location: Feathering Sys
- Part time: 124,656 hours, 126,359 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FEATHERING PUMP IS LEAKING AT LOWER PUMP HOUSING COVER. REPLACED NR 2 ENGINE FEATHERING PUMP IAW MM TASK NR'S 61-20-31-000-801 AND 61-20-31-400-801. NR 2 PROPELLER ALTERNATE FEATHER OPERATIONAL TEST GOOD IAW MM TASK 61-20-00-710-802. NO LEAKS NOTED.
